# SDR SWAA2024011934161

- Difficulty date: December 20, 2023
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI AFT CARGO COMPARTMENT FLOOR SUPPORT ZEE CHANNEL HAS CORROSION ON SEVERAL SPOTS BTW STA 747 AND STA 767 RH SIDE 2023-761742<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 AND RBL 21 WL 156 AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG:146A7500 SHEET:85 REV:A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED ; RII
